# SDR SIMA20120913002

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 26,346 hours, 23,903 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2766 THE CREW REPORTED, RECEIVED A NR 1 PACK OVERLOAD EICAS MESSAGE.  THE FLIGHT ATTENDANT REPORTED A POSSIBLE ELECTRICAL BURNING ODOR IN THE CABIN.  THE CREW TURNED THE PACK OFF FOR 3 MINUTES.  THEY TURNED IT BACK ON AND IT OPERATED NORMALLY AND THE ODOR DISSIPATED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED CMC DOWNLOAD PER AMM 45-45-00, NO MESSAGES.  PERFORMED OPERATIONAL CHECKS AND GENERAL VISUAL INSPECTION OF NR 1 PACK IAW AMM 21-51-00.  NO FAULTS, LEAKS, OR DEFECTS NOTED.  DURING ALL OPS AND LEAK CHECKS, NO ELECTRICAL SMELLS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
